

Sahyog Hospitality Services Pvt. Ltd.

(Company Registration No. U74990MH20112PTC236885)

Reg. Office: 104/01 Ozone Valley, Parsik Nagar, Kalwa, Thane (W) 400 605

Corp. Office: Indraratna Palace, B - Wing, 2nd Floor, Jambhali Naka, Thane (W) 400 601

Web.: www.sahyogmantratours.com Email: contact@sahyogmantratours.com

GST: 27AASCS4580L2ZH

Director: Dr. Neeta Patil (M.Sc., MTM, Ph.D.) 9969633626 | M.D.: Dr. M.B. Patil (M.Com, MBA, Ph.D.) 9969513647

SB02 Coorg - Mysore - Shravanbelgola [04N/05D]

Coorg - 2N, Mysore - 2N

Coolg - ZN, Mysore - ZN		
Tour Itinerary		
Day 01	Mangalore - Coorg [approx 4hrs/138km]: Upon arrival at Mangalore railway station or airport	
	our special vehicle will pick you up & proceed to Coorg. Arrival at Coorg. Check in to the hotel. Get	
	freshen up. Afternoon proceed to visit:	
	• Visit - Tibetan Monastery – [09:00am – 06:00pm]	
	Nisargadhama (open till eve 5pm)	
	Overnight stay at Coorg.	
Day 02	Coorg: After breakfast proceed to visit the following tourist spots:	
	Dubare elephant camp (morning 08:00am)	
	River Rafting	
	Abby Waterfall (open till eve 5pm)	
	Raja's Seat. (reach before 05:30pm to enjoy sunset)	
	Omakareshwara Temple.	
	Overnight stay at Coorg.	
Day 03	Coorg - Mysore [approx 3hrs /117km]: After breakfast check out from the hotel & proceed to	
	visit: (A unit of Sahyog Hospitality Services Pvt. Ltd.)	
	• Talacauvery	
	Bhagamandala	
	Later proceed to Mysore. On arrival at Mysore proceed for local sight seen which includes:	
	• Ranganathittu Bird Sanctuary - [09:0am - 06:00pm]	
	• Evening visit Brindavan garden – [08:00am – 08:00pm].	
	Overnight stay at Mysore.	
Day 04	Mysore - Shravanbelgola [2hrs (83.6 km)] - Mysore: After breakfast proceed to visit:	
	• Mysore Palace – [10:00am - 05:30pm]	
	 Mysore Zoo – [08:30am – 05:30pm – Tuesday Closed] 	
	• Chamundeshwari Temple - [07:30am - 02:00pm - 03:30pm - 06:00pm - 07:30pm -	
	09:00pm]	
	• Shravanbelgola – [06:00am – 05:30pm] – visit the monolithic statue of Lord Gomateshwara	
	a Jain saint and an object of worship for centuries, standing atop one of the hills (Indragir	
	hill), is 18 meters high and is said to be one of the tallest and most graceful monolithic statues	
	in the world. Evening return back to hotel. Overnight stay at Mysore.	
Day 05	Mysore - Bangalore [approx 4hrs/156km]: After breakfast Check out from the hotel & proceed	
-	to visit:	
	• Rail Museum Mysore – [09:30am – 05:30pm]	
	Later proceed to Bangalore railway station or airport to board the train or flight for hometown.	

Hotel to be used:

Places	Hotels
Coorg	Coorg Jungle Camp or similar
Mysore	Hotel President or similar
Child below 05yrs is complementary	NA
Extra Person in the same room	80% of the Tour Cost
Child with extra bed	60% of the Tour Cost
Child without extra Bed	40% of the Tour Cost



Sahyog Hospitality Services Pvt. Ltd.

(Company Registration No. U74990MH20112PTC236885)

Reg. Office: 104/01 Ozone Valley, Parsik Nagar, Kalwa, Thane (W) 400 605

Corp. Office: Indraratna Palace, B - Wing, 2nd Floor, Jambhali Naka, Thane (W) 400 601

Web.: www.sahyogmantratours.com Email: contact@sahyogmantratours.com

PAN: AASCS4580L GST: 27AASCS4580L2ZH

Director: Dr. Neeta Patil (M.Sc., MTM, Ph.D.) 9969633626 | M.D.: Dr. M.B. Patil (M.Com, MBA, Ph.D.) 9969513647

Inclusion:

- Accommodation in the above mentioned hotel.
- Meal plan: MAP [Breakfast & Dinner]
- Sight seen and Transfer by Ac vehicle [Ac will not work on hills]
- Toll, Parking, Driver Allowance, fuel Cost & Taxes included.

Exclusions:

- 5% GST
- Entry charges
- 1litre water bottle per person per day on the tour
- River Rafting, Boating, Elephant Ride or any other leisure activity
- Anything not mentioned in the above package
- Any Tips, laundry, liquors, wine, all items of personal nature
- Any increase in taxes or fuel leading to an increase in surface transport
- Guide Charges, Travel Insurance
- Airfare, Train Fare

(A unit of Sahyeg Hospitality Services Pvt. Ltd.)

Please Note:

• Additional Gala Dinner supplement on Christmas & 31st Dec as per the hotel policy.

